skin-hair-icon
Acne or dark skin
I m haptual of betnovate n if I m going to leave my skin becomes dark or I ve an acne problem too my skin sometym gets too much dry or oily too
43 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Phanindra V V
Dermatologist 9 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹250 for 24 hrs

Undergo virechana karma once in Ayurveda centre.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.